MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS LIFESCIENCES FOGARTY; CATHETER, IRRIGATION, FOGARTY

EDWARDS LIFESCIENCES LLC EDWARDS LIFESCIENCES FOGARTY; CATHETER, IRRIGATION, FOGARTY
Model Number 120804F
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The balloon on the fogarty catheter broke and remained inside the patient.

Brand Name
EDWARDS LIFESCIENCES FOGARTY
Common Device Name
CATHETER, IRRIGATION, FOGARTY
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
irvine CA 92614
MDR Report Key8343631
Report NumberMW5084112
Device Sequence Number13858057
Product Code GBX
UDI-Device Identifier00690103043303
UDI-Public(01)00690103043303
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2019
Device Model Number120804F
Device Catalogue Number120804F
Device Lot Number61027249
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;